# SDR A6WA201212044202

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 22,355 hours, 21,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROX 15,000FT RECEIVED A NLG UP WARNING WHILE RUNNING THE QRH WARNING CLEARED.  WHILE LANDING APPROX 1000 FT GOT A NLG DOWN DISAGREE.  CONFIRMED WARNING MESSAGE WITH GEAR INDICATION AMBER FOR DOWN AND RED FOR UP.  COMPLETED AIRCRAFT JACKING.  LOWERING CHECKLIST.
